# SDR CA160215009

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5A1
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FWD LT EMERGENCY DOOR HAS A CRACK ON THE UPPER STRUCTURE.
